I'm 14 and have severe anixety and depression, iv had derealization for a 5 months. every thing seems so unreal, my vision is all different, I feel like I'm dreaming all the time. my doctor described me celexa 10mg, and I'm so terrified that it will make the derealization/depersonalization worse or not help at all. I'm so scared to take this medication, I can't deal with this feeling being any worse then it already is, I can't even go out to the store with out having a panic attack. please help
While you are young taking the medication may give you the help you need to overcome your difficulties. There are some side effects in the beginning that you may have to deal with, but they generally subside in the first couple of weeks. It takes upwards of a month or so for the medication to reach max effectiveness so you are going to have to be patient. If your symptoms get worse, such as worse depression, please don't hesitate to call your doctor. I hope you are also getting talk therapy along with the medication. At your age particularly, this is critical. Keep close contact with your family and your doctor and don't be afraid, the medication may give you some life back.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2013 • 7 answers
Viibryd and depersonalization and derealization? I've been taking viibryd for about a month now but?
Posted 5 Dec 2014 • 1 answer
Posted 5 Sep 2015 • 3 answers
Posted 18 Sep 2015 • 2 answers
Posted 27 Jun 2016 • 1 answer